MathSciNet Relay Station
MathSciNet bibliographic data
MR1836285 (2002j:42019) 42B15 (42B25)
Wolff, Thomas A sharp bilinear cone restriction estimate. Ann. of Math. (2) 153 (2001), no. 3, 661–698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement